# SDR SWAA2022022270526

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 70,646 hours, 41,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DELAMANATIONS ON RIGHT WINGLET AROUND OPENING 627 AB MOD / REMOVED AND REPLACED R/H WINGLET PER AMM 57-21-21. LIGHTS OPS CHECK GOOD. TAG #555500 R/H PN OFF/ON: 737-0010-345 SN OFF/ON: N0403 / N0345
